MAUDE Adverse Event Report: Institut Straumann AG BLT, ? 4.8mm RC, SLActive? 10 mm, Roxoli; Endosseous Dental Implant

Institut Straumann AG BLT, ? 4.8mm RC, SLActive? 10 mm, Roxoli; Endosseous Dental Implant
Catalog Number 021.7310G
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994)
Date of Event 04/30/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2017 in ada 30.Details of surgery: implant surface not completely covered with bone.On (b)(6) 2026, loss of osseointegration was verified.Patient presented with poor oral hygiene and inadequate bone quality/quantity.The device was forwarded to the manufacturer.At the event the patient experienced: peri-implantitis and pain.No further patient complications were reported.

Brand Name
BLT, ? 4.8mm RC, SLActive? 10 mm, Roxoli
Common Device Name
Endosseous Dental Implant
Manufacturer (Section D)
Institut Straumann AG
peter merian-weg 12
basel 04002
SZ  04002
MDR Report Key50413427
Report Number0001222315-2026-002578
Device Sequence Number13038559
Product Code DZE
UDI-Device Identifier07630031730411
UDI-Public07630031730411
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 08/24/2026
Report Date (Section F) 08/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/22/2021
Device Catalogue Number021.7310G
Device Lot NumberLF170
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/29/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/24/2026
Device Age121 MO
Event Location Other
Date Report to Manufacturer07/29/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexMale